Identification of semi-parametric hybrid process models

  1. Lookup NU author(s)
  2. Professor Elaine Martin OBE
  3. Emeritus Professor Julian Morris
Author(s)Yang AD, Martin E, Morris J
Publication type Article
JournalComputers & Chemical Engineering
Year2011
Volume35
Issue1
Pages63-70
ISSN (print)0098-1354
ISSN (electronic)1873-4375
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherPergamon
URLhttp://dx.doi.org/10.1016/j.compchemeng.2010.05.002
DOI10.1016/j.compchemeng.2010.05.002
Actions    Link to this publication